MAUDE Adverse Event Report: Zimmer CAS ROSA RECON PLATFORM 110V; Orthopedic Stereotaxic Instrument

Zimmer CAS ROSA RECON PLATFORM 110V; Orthopedic Stereotaxic Instrument
Catalog Number 20802010001
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rosa knee procedure, the robotic arm drifted after the 4-in-1 cuts.Subsequently, the surgeon completed the procedure using manual instrumentation.There was no adverse patient outcome.Follow-ups to gather additional information are currently in process.
 
Additional Manufacturer Narrative
(b)(4) the reported robotic unit remains onsite with the customer and will be evaluated by a field service engineer.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
Zimmer CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
Zimmer CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50855312
Report Number0009617840-2026-00022
Device Sequence Number9923520
Product Code OLO
UDI-Device Identifier00889024511170
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20802010001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale